MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NON-INVASIVE PATIENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NON-INVASIVE PATIENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used for a functional endoscopic sinus surgery (fess).It was reported that there were issues with verification during a case issues with verifying suctions.Attempted to verify a straight suction using instrument tracker one, and it would not verify.Attempted to verify a 90-degree suction with instrument tracker two and it would not verify.Swapped instrument tracker one to the 90-degree suction and it verified.Swapped instrument tracker one back to the straight suction and it verified.There was a reported delay of less than an hour.There was no impact to patient outcome.
 
Additional Manufacturer Narrative
Product analysis #703905197, (b)(6)2020, 12:48:53 cdt webmremotews sfdcmnav product analysis task update tested by date: 2020-09-02.Findings and conclusions: the returned tracker was not recognized when connected to a known good system and would not track.A check of the em interface showed all three coils firing normally.Afc: nafc0118 - damaged tool; this regulatory report is being submitted due to retrospective review through capa 643143 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NON-INVASIVE PATIENT TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22044700
Report Number1723170-2025-01999
Device Sequence Number8781556
Product Code HAW
UDI-Device Identifier00643169488113
UDI-Public00643169488113
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Model Number9734887
Device Catalogue Number9734887
Device Lot Number171214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight77 KG